# SDR FDEA201208052856

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828621490
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 63 CLEVIS ADAPTER BETWEEN SEAT TRACK 4L & 5L GOUGED.   R & R CLEVIS ADAPTER IAW SRM 51-72-10.
